# SDR GTIA2017072402115

- Difficulty date: July 24, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 40,667 hours, 19,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOPERATIVE.  REMOVED AND REPLACED THE MEGAPHONE IAW EMERGENCY REQUIP LAYOUT DRAWING.
